# SDR CALA2023061901924

- Difficulty date: June 17, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 75,909 hours, 32,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Fr20/Stry1292
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6038 MAIN CABIN FR 20 FLOOR STR -Y1292 HAS CORROSION D OT 102-192 MAIN CABIN SEAT TRACK -Y1292 BETWEEN FR 12 TO FR 24, WAS REPLACE D I.A.W A319 SRM 51-42-11 ATTACHED FORM 44-0008 EMP#: V934585 WO RK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 58654
